Results 1 to 4 of 4
methadone / subutex
  1. #1
    sara123456789 is offline New Member
    Join Date
    Sep 2011
    Posts
    1

    Default methadone / subutex

    I am needing some information. Can you take methadone AND subutex at the same time? I have a son hooked on oxys. He said he is taking methadone. Its been about 2weeks and if he doesn't have a pill he starts to get very sick. I'm wondering if he is getting sick from the "missing dose" or from oxy withdrawls. Shortly after waking up, he starts to feel sick. What I'm saying is, I thinks he is still taking oxys, and just telling me he is taking methadone. How can I tell?
    Thanks for any help/advise you can give me.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    You can't take methadone and subutex together. The active ingredient in subutex will place a person into precipitated w/d mixing it with methadone. They will be so sick you'll think they need to go to ER and sometimes do. If you want to switch to subutex from methadone I can help with that. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Anonymous Guest

    Default

    Quote Originally Posted by sara123456789 View Post
    I am needing some information. Can you take methadone AND subutex at the same time? I have a son hooked on oxys. He said he is taking methadone. Its been about 2weeks and if he doesn't have a pill he starts to get very sick. I'm wondering if he is getting sick from the "missing dose" or from oxy withdrawls. Shortly after waking up, he starts to feel sick. What I'm saying is, I thinks he is still taking oxys, and just telling me he is taking methadone. How can I tell?
    Thanks for any help/advise you can give me.
    no you cant take methadone and subutex. the subutex binds on that well to the receptors, it knocks everything else off. and yup, you get real sick.
    but you can take methadone and oxys. lots of people mix their drugs.

    i guess my question would be. does your son go to a clinic? for the methadone.
    coz if he isnt, it means hes just using whatever methadone he can get, for when he runs out of the oxys.
    being on methadone for two weeks now, he should be stabilizing. hope he realizes he is in for a helluva ride. basically he is switching UP addictions. most people on methadone do not get off it. its usually a last resort.

    subs however, are able to be tapered a little easier, (actually a lot easier), but you need to be on 30mg or less of methadone to make the switch. if he would be honest with you, and you were able to figure out what he is on. then we might have more of a chance of helping him.

    and also, on stabilized methadone, you should NOT get sick every morning, coz it has a real long half life, thats why they put people on it. so they can dose each day, or actually dose late if need be, and still be ok.

    i think he is pulling your chain about things. if he is thru a clinic, they should be doing piss tests, to check he isnt using other drugs. he will say whatever he needs to, to get you off his case. junkies are notoriously dodgy.

    good luck. i would imagine it sucks seeing your son doing this.

    cheeky

  4. #4
    robthc23 is offline New Member
    Join Date
    Aug 2012
    Posts
    2

    Default Help

    Quote Originally Posted by Robert_325 View Post
    You can't take methadone and subutex together. The active ingredient in subutex will place a person into precipitated w/d mixing it with methadone. They will be so sick you'll think they need to go to ER and sometimes do. If you want to switch to subutex from methadone I can help with that. God bless.
    Hello,I believe what you are talking about is what I am going through right now as I write this too you,It's reverse though!I have been on Subutex now for a couple years and yesterday I did 100MG of Methadone,Believe me,I know,far more than I should have done!I was wondering if it would be OK for me too too take my dose of Subutex as I read somewhere that since my receptors have a build-up of Subutex,it's the reason why I'm feeling like this from the Methadone and will be OK too take the Subutex,since it's binded too my Opoid receptors?All information would be greatly appreciated and highly regarded?Thank you...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22